Alert archive / Oklahoma / Special Weather Statements in 2010

Special Weather Statement, NWS Tulsa, OK

January 20, 2010LeFlore County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jan 20, 2010, 9:21 PM CST for LeFlore County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 20, 2010, 9:21 PM CST (03:21 UTC)
Expired
Jan 20, 2010, 10:15 PM CST
In force
54 min
Issued by
NWS Tulsa, OK

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WWUS84 KTSA 210321
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CST WED JAN 20 2010

OKZ049-075-076-210415-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
921 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
     LATIMER

AT 921 PM CST...A STRONG THUNDERSTORM WAS 5 MILES NORTH OF 
NASHOBA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE 
AFFECTED BY THIS STORM INCLUDE... 

YANUSH...BENGAL...POTEAU...WHITESBORO...TALIHINA...HODGEN...
SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...WISTER...SHADY 
POINT...PANAMA...CLAYTON...NASHOBA...TUSKAHOMA...KIAMICHI AND ALBION.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND 
GUSTS TO 40 MPH.


LAT...LON 3459 9546 3526 9469 3491 9447 3450 9501
      3451 9504 3448 9503 3436 9519
TIME...MOT...LOC 0321Z 228DEG 52KT 3456 9522

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jan 20, 5:01 PM CST, 4 hours 20 minutes earlier.

Area forecast discussion, Jan 20, 5:01 PM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
501 PM CST WED JAN 20 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

SHRA/TSRA ACRS SE OK AND N TX WILL CONT TO APPROACH THE AREA THIS
EVENING AND OVERNIGHT. TSRA WILL BE AFFECTING MLC AT THE BEGINNING
OF THE VALID TAF PERIOD...LIKELY SPREADING TO FSM BY 01 TO 02Z AND
TUL/RVS/FYV/XNA BY 03Z. HEAVIEST TSRA WILL AFFECT
MLC/FSM/FYV/XNA...WHERE VSBYS AND PSBLY CIGS WILL BE IFR AT TIMES.
RESTRICTED VSBYS AND CIGS WILL CONT THRU MUCH OF THE NIGHT AT ALL
THE TAF SITES BEFORE BEGINNING TO IMPROVE TOWARD LATE MRNG/EARLY
AFTN TOMORROW. WINDS WILL BECOME NWRLY LATE TNGT AND TMRW.

&&

.PREV DISCUSSION... /ISSUED 257 PM CST WED JAN 20 2010/

DISCUSSION...
A SURFACE FRONT DRAPED ACROSS THE REGION THIS AFTERNOON SEPARATES
MILD AIR IN THE NORTH FROM INCREASINGLY MOIST AND UNSTABLE AIR IN
THE SOUTH. A FAIRLY STRONG UPPER LOW WILL BE MOVING ACROSS THE
REGION TONIGHT... WITH A SURFACE LOW FORMING ALONG THE FRONT AND
TRAVELING NORTHEASTWARD OVERNIGHT. A LARGE REGION CONTAINING
DEWPOINTS IN THE UPPER 50S TO LOWER 60S IS EXPECTED TO LIE GENERALLY
ALONG AND SOUTHEAST OF A LINE FROM MCALESTER TO FAYETTEVILLE BY
AROUND 0Z. THIS AREA IS EXPECTED TO EXPERIENCE SURFACE BASED
CONVECTION BEGINNING EARLY THIS EVENING... PROVIDING A GOOD CHANCE
FOR SEVERE WEATHER SOUTH OF THE FRONTAL BOUNDARY.

IN ADDITION... RAINFALL AND POSSIBLY ISOLATED ELEVATED THUNDERSTORMS
ARE EXPECTED TO SPREAD ACROSS MOST OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS DURING THE NIGHT. THIS ACTIVITY WILL END FROM THE WEST
DURING THE DAY THURSDAY AS THE UPPER SYSTEM MOVES AWAY FROM THE AREA.

WE WILL HAVE A BRIEF RESPITE ON FRIDAY BEFORE ANOTHER POTENT UPPER
SYSTEM BEGINS TO AFFECT THE AREA LATE FRIDAY AND SATURDAY. THIS LOW IS
FORECAST TO BE MUCH DEEPER THAN THE IMPENDING SYSTEM. HOWEVER... IT
APPEARS THAT THE STRONG JET STREAK ASSOCIATED WITH THIS LOW WILL
TRACK A LITTLE FARTHER SOUTH THAN THE ONE TONIGHT. ALTHOUGH WE ARE
EXPECTED TO HAVE THUNDERSTORMS ACROSS THE FORECAST AREA... CURRENT
MODELS SUGGEST THAT THE STRONG SURFACE BASED CONVECTIVE ACTIVITY
SHOULD REMAIN WELL SOUTH OF THE RED RIVER.

AFTER ANOTHER BRIEF BREAK... THE RAPID SUCCESSION OF UPPER LEVEL
SYSTEMS WILL CONTINUE AROUND MID WEEK. CURRENT EXPECTATIONS ARE FOR
PRECIPITATION CHANCES TO INCREASE AGAIN ON ABOUT WEDNESDAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, Jan 20, 5:08 PM CST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 PM CST WED JAN 20 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 PM CST WED JAN 20 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A WEAK FRONTAL BOUNDARY HAS STALLED ACROSS FAR SOUTHEAST OKLAHOMA
LATE THIS AFTERNOON AS A STRONG UPPER LEVEL STORM SYSTEM
APPROACHES THE AREA FROM THE SOUTHWEST.

WITH THE APPROACH OF THE UPPER LEVEL SYSTEM...THUNDERSTORMS WITH
LOCALLY HEAVY RAIN WERE ALREADY DEVELOPING LATE THIS AFTERNOON
ACROSS SOUTHEAST OKLAHOMA. THESE STORMS WILL CONTINUE TO SPREAD
NORTH AND EAST INTO MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS DURING THE EVENING HOURS. A FEW OF THE STORMS WILL LIKELY
BE SEVERE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LARGE
HAIL WILL BE THE MAIN THREAT...PRIMARILY SOUTHEAST OF A
MCALESTER...FAYETTEVILLE LINE. LOCALIZED FLOODING COULD ALSO
BECOME A CONCERN WITH ANY STORMS MOVING OVER THE SAME AREAS.

IN ADDITION...THERE WILL BE A LIMITED TORNADO THREAT ACROSS FAR
SOUTHEAST OKLAHOMA UNTIL AROUND 10 PM THIS EVENING...WHERE
BOUNDARY LAYER MOISTURE AND SURFACE BASED INSTABILITY REMAIN THE
GREATEST. THE STRONGEST THUNDERSTORM ACTIVITY WILL BEGIN TO LIFT
NORTHEAST OF THE AREA AFTER MIDNIGHT WITH THE SEVERE THREAT
ENDING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED...ESPECIALLY
IN FAR SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
           HIGH WIND POTENTIAL.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY AND TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE WEATHER PATTERN WILL REMAIN ACTIVE INTO THE WEEKEND WITH A
STRONG STORM SYSTEM POISED TO IMPACT THE PLAINS BY LATE WEEK.
WINDS WILL INCREASE ON FRIDAY AHEAD OF THIS SYSTEM...WITH
THUNDERSTORMS POSSIBLE ON SATURDAY AS THE ASSOCIATED COLD FRONT
SWEEPS THROUGH THE AREA. WHILE INSTABILITY MAY BE MARGINAL WITH
THIS SYSTEM...THE STRONG UPWARD MOTION ALONG THE FRONTAL BOUNDARY
MAY YIELD A FEW STRONG TO SEVERE STORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jan 20, 7:44 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CST WED JAN 20 2010

OKZ071-073-210230-
MCINTOSH OK-PITTSBURG OK-
744 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN MCINTOSH AND PITTSBURG

AT 743 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
KIOWA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VIVIAN...MCALESTER...KIOWA...
PITTSBURG...BLANCO...SAVANNA...HAYWOOD...BACHE...ALDERSON...KREBS...
BLOCKER...FEATHERSTON...CROWDER...INDIANOLA AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3475 9603 3531 9575 3519 9545 3517 9545
      3517 9541 3516 9538 3466 9584
TIME...MOT...LOC 0143Z 211DEG 39KT 3479 9587
Special weather statement, Jan 20, 7:48 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CST WED JAN 20 2010

OKZ076-210230-
LE FLORE OK-
748 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 748 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF OCTAVIA...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG
CEDAR...MUSE...HODGEN AND HEAVENER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3492 9460 3483 9444 3462 9445 3450 9446
      3451 9493
TIME...MOT...LOC 0148Z 213DEG 31KT 3443 9481
Special weather statement, Jan 20, 8:08 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CST WED JAN 20 2010

OKZ064-065-210300-
CREEK OK-OKFUSKEE OK-
808 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 807 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 26 MILES WEST OF DRUMRIGHT TO 15 MILES SOUTH OF
BEARDEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...
OKFUSKEE...WELTY...BRISTOW...MILFAY...DEPEW...SHAMROCK...DRUMRIGHT
AND OILTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY HAIL.

LAT...LON 3616 9663 3617 9661 3617 9658 3542 9608
      3538 9608 3538 9605 3531 9601 3528 9606
      3529 9643 3546 9645 3542 9649 3544 9656
      3541 9653 3538 9654 3540 9663
TIME...MOT...LOC 0207Z 257DEG 34KT 3591 9704 3514 9645
Special weather statement, Jan 20, 8:37 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CST WED JAN 20 2010

OKZ049-073-210315-
PITTSBURG OK-PUSHMATAHA OK-
837 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG AND WESTERN PUSHMATAHA

AT 837 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR
KOSOMA...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
CLAYTON...MOYERS...FINLEY...KOSOMA...STANLEY...TUSKAHOMA...KELLOND...
EUBANKS...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3469 9550 3469 9514 3423 9558 3433 9576
TIME...MOT...LOC 0237Z 213DEG 31KT 3436 9561
Special weather statement, Jan 20, 9:07 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CST WED JAN 20 2010

OKZ054-055-059-060-064>067-070-071-073-074-210400-
CREEK OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-PAWNEE OK-PITTSBURG OK-TULSA OK-WAGONER OK-WASHINGTON OK-
907 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...SOUTHWESTERN WAGONER...SOUTHERN WASHINGTON...OSAGE...
     EASTERN CREEK...TULSA AND PAWNEE

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE AND EASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH...SOUTHWESTERN HASKELL AND NORTHEASTERN PITTSBURG

AT 905 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES EAST OF RALSTON TO 8 MILES SOUTH OF INDIANOLA...MOVING
NORTHEAST AT 40 MPH.  THESE STORMS WILL MOVE INTO THE TULSA METRO
AREA.

SOME OF THE STRONGER STORMS IN THIS LINE WILL PRODUCE LOCAL WIND
GUSTS TO 50 MPH ALONG WITH SOME HAIL TO DIME AND NICKEL SIZE.

LAT...LON 3623 9581 3617 9582 3617 9578 3510 9518
      3496 9582 3529 9599 3655 9679 3700 9625
TIME...MOT...LOC 0305Z 230DEG 34KT 3650 9661 3506 9574
Special weather statement, Jan 20, 9:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CST WED JAN 20 2010

OKZ049-075-076-210415-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
921 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
     LATIMER

AT 921 PM CST...A STRONG THUNDERSTORM WAS 5 MILES NORTH OF
NASHOBA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...

YANUSH...BENGAL...POTEAU...WHITESBORO...TALIHINA...HODGEN...
SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...WISTER...SHADY
POINT...PANAMA...CLAYTON...NASHOBA...TUSKAHOMA...KIAMICHI AND ALBION.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3459 9546 3526 9469 3491 9447 3450 9501
      3451 9504 3448 9503 3436 9519
TIME...MOT...LOC 0321Z 228DEG 52KT 3456 9522

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 6:16 PM CSTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Jan 20, 6:20 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha55 min
Jan 20, 7:04 PM CSTAreal Flood AdvisoryTSAChoctaw, Pushmataha116 min
Jan 20, 7:04 PM CSTSpecial Weather StatementTSAPushmataha41 min
Jan 20, 7:44 PM CSTSpecial Weather StatementTSAPittsburg46 min
Jan 20, 7:48 PM CSTSpecial Weather StatementTSALeFlore42 min
Jan 20, 8:08 PM CSTSpecial Weather StatementTSAOkfuskee52 min
Jan 20, 8:37 PM CSTSpecial Weather StatementTSAPushmataha38 min
Jan 20, 9:07 PM CSTSpecial Weather StatementTSACreek, McIntosh, Okmulgee, Osage, Tulsa53 min
Jan 20, 10:13 PM CSTSpecial Weather StatementTSALeFlore47 min
Jan 20, 10:50 PM CSTSpecial Weather StatementTSAChoctaw, Pittsburg, Pushmataha25 min
Jan 20, 11:27 PM CSTSpecial Weather StatementTSACreek, McIntosh, Okfuskee, Okmulgee48 min
Jan 20, 11:31 PM CSTSpecial Weather StatementTSAPushmataha29 min
Jan 21, 1:17 AM CSTSpecial Weather StatementTSACrawford, Washington28 min
Jan 21, 1:38 AM CSTSpecial Weather StatementTSACrawford, Franklin22 min
Jan 21, 2:09 AM CSTSpecial Weather StatementTSAMadison36 min

Nearby

Special Weather Statements in Oklahoma, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.